My 9 yr old son has been complaining of belly aches for more than a year now. He often has diahrea & vomiting along with the stomach pains. in the past 8 weeks he has been sick 8 times & missed 10 days of school. Our family doctor doesnt seem concerned, last saturday I took him to our local emergency room after yet another " episode" of stomach cramps & vomiting. He had blood work done, which is what has me even more concered, I was told his bilirubin was high. Total bilirubin was 31, Direct was 5.3. The er doc told me to contact my family doctor right away because it needs to be futher investigated, I called my doctor first thing this morrning & they set up an apt. for him on thursday, in the meen time I'm worried sick! Can anyone shed some light on this for me? What could this be? What is concidered high bilirubin? Is his very high? I need some answers please help.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.